# SDR ASAA0540196

- Difficulty date: March 22, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266869
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 SLAT OB T/E IS DELAMINATED.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM.  (K)
